Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Applications of analysis to the arithmetic of higher forms


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 25 (1923), 185-189
MSC: Primary 11M99; Secondary 33E05
MathSciNet review: 1501237
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11M99, 33E05

Retrieve articles in all journals with MSC: 11M99, 33E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501237-7
Article copyright: © Copyright 1923 American Mathematical Society